Alert archive / Indiana / River Flood Warnings in 2009
River Flood Warning 178, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Oct 8, 2009, 11:00 AM EDT for Daviess County, Greene County, Knox County, Indiana. It took effect at Oct 10, 2009, 2:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 8, 2009, 11:00 AM EDT (15:00 UTC)
- In effect from
- Oct 10, 2009, 2:00 PM EDT
- Expired
- Oct 10, 2009, 10:54 AM EDT
- In force
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Daviess County, IN, Greene County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at Elliston (ELLI3).
- Action stage
- 14 ft
- Minor stage
- 18 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIND 081500 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1100 AM EDT THU OCT 08 2009 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... BIG BLUE RIVER...EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WHITE RIVER... .LOWLAND FLOODING IS EXPECTED TO DEVELOP ALONG RIVERS IN CENTRAL AND SOUTHERN INDIANA SOUTH OF INTERSTATE 70 FROM SATURDAY THROUGH TUESDAY. FLOODING MAY AFFECT SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND RIVER PARKS. RAIN OF 2 TO POSSIBLY 5 INCHES IS EXPECTED TO FALL IN CENTRAL AND SOUTHERN INDIANA AND EAST CENTRAL ILLINOIS FROM THURSDAY MORNING THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC145-091500- /O.NEW.KIND.FL.W.0170.091010T0100Z-091011T0100Z/ /SBVI3.1.ER.091010T0100Z.091010T0600Z.091010T1300Z.NO/ 1100 AM EDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE BIG BLUE RIVER AT SHELBYVILLE. * FROM FRIDAY EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:45 PM WEDNESDAY THE STAGE WAS 4.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND CONTINUE TO RISE TO NEAR 11.4 FEET BY LATE FRIDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * AT 11.0 FEET...LOWLAND FLOODING BEGINS IN SUNSET PARK LOCATED ON LEFT BANK ABOUT ONE-HALF MILE DOWNSTREAM OF GAGE SITE. $$ INC005-071-091459- /O.NEW.KIND.FL.W.0171.091011T0600Z-091011T1800Z/ /BAKI3.1.ER.091011T0600Z.091011T0600Z.091011T0600Z.NO/ 1100 AM EDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE EAST FORK WHITE RIVER AT COLUMBUS. * FROM LATE SATURDAY NIGHT TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM THURSDAY THE STAGE WAS 1.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE SATURDAY NIGHT. * AT 9.0 FEET...CABINS BEGIN TO FLOOD SOUTH OF TELLMAN ROAD. MILL RACE PARK FLOODS. LOWLAND FLOODING BEGINS. INDIANA 11 BETWEEN SOUTHERN CROSSING AND CR 550 S CLOSED IN AUGUST 2009. RIVER READING AT SEYMOUR WAS 17.5 FEET AND RISING. $$ INC071-093-175-091459- /O.NEW.KIND.FL.W.0172.091009T1900Z-000000T0000Z/ /SERI3.1.ER.091009T1900Z.091010T1800Z.000000T0000Z.NO/ 1100 AM EDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE EAST FORK WHITE RIVER AT SEYMOUR. * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:03 AM THURSDAY THE STAGE WAS 4.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 15.7 FEET BY SATURDAY AFTERNOON. * AT 15.6 FEET...JACKSON COUNTY SHERIFF REPORTED FOLLOWING ROADS CLOSED WHEN THE RIVER EXPERIENCED A MINOR RISE AFTER THE GREAT JUNE 2008 FLOOD: SR 235 EAST OF MEDORA TO COVERED BRIDGE...CR 300N EAST OF HONEYTOWN TO SHIELDSTOWN...CR 225W BETWEEN CR 300N AND SLAB ROAD RIVER BRIDGE...CR 410W FROM US 50 TO VALLONIA...NEWFORD ROAD...WEST FROM VEHSLAGE ROAD TO THE 5000 BLOCK EAST...CR 400E FROM NEWFORD ROAD SOUTH TO SHIELDSTOWN...CR 150 E FROM CR 3000N TO CR 4000N...CR 100E FROM CR 3000N TO CR 4000N AND CR 700E BY CR 800N. $$ INC093-101-091459- /O.NEW.KIND.FL.W.0173.091012T1600Z-000000T0000Z/ /BEDI3.1.ER.091012T1600Z.091014T0020Z.000000T0000Z.NO/ 1100 AM EDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE EAST FORK WHITE RIVER NEAR RIVERVALE. * FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM THURSDAY THE STAGE WAS 6.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 22.3 FEET BY TUESDAY EVENING. * AT 22.0 FEET...A FEW LOCAL COUNTY ROADS BEGIN TO FLOOD AND ARE IMPASSABLE. THESE INCLUDE BUDDHA ROAD SOUTH OF THE GAGE AND LAWRENCEPORT ROAD. ALL LOCAL ROADS ACROSS THE EAST FORK OF THE WHITE RIVER ARE THREATENED BY HIGH WATER...AND SOME ARE CLOSED. FLOODING OF AGRICULTURAL LANDS IN LAWRENCE COUNTY IS IN PROGRESS. $$ INC093-101-091459- /O.NEW.KIND.FL.W.0174.091013T1908Z-000000T0000Z/ /BFRI3.1.ER.091013T1908Z.091014T1135Z.000000T0000Z.NO/ 1100 AM EDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE EAST FORK WHITE RIVER NEAR BEDFORD. * FROM TUESDAY AFTERNOON UNTIL AT LEAST WEDNESDAY MORNING. * AT 7:45 AM THURSDAY THE RIVER WAS AT A LOW LEVEL. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 20.5 FEET WEDNESDAY MORNING. * AT 20.6 FEET...WATER IS AT THE TOP CORNER OF THE BEDFORD BOAT CLUB SHOOT HOUSE NEAR THE BASE. $$ INC093-101-091459- /O.NEW.KIND.FL.W.0175.091014T0227Z-000000T0000Z/ /WLLI3.1.ER.091014T0227Z.091014T1840Z.000000T0000Z.NO/ 1100 AM EDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE EAST FORK WHITE RIVER AT WILLIAMS. * FROM TUESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 AM THURSDAY THE STAGE WAS 2.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE TO RISE TO NEAR 8.3 FEET BY WEDNESDAY AFTERNOON. * AT 8.6 FEET...WATER IS ON STATE ROAD 450 AT THE RAILROAD TRESTLE JUST EAST OF WILLIAMS. $$ INC071-093-175-091459- /O.NEW.KIND.FL.W.0176.091008T1500Z-000000T0000Z/ /WHLI3.1.ER.000000T0000Z.091011T2355Z.000000T0000Z.NO/ 1100 AM EDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE MUSCATATUCK RIVER AT WHEELER HOLLOW. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 AM THURSDAY THE RIVER WAS AT A LOW LEVEL. * FLOOD STAGE IS 16.0 FEET. * AT 20.0 FEET...HIGH WATER IS NOTICED ALONG THE RIVER. FLOOD WATERS IN A FEW BACKYARDS. A FEW ROADS ARE FLOODED. $$ INC055-119-091459- /O.NEW.KIND.FL.W.0177.091010T1900Z-091012T2000Z/ /SPNI3.1.ER.091010T1900Z.091011T1200Z.091012T0800Z.NO/ 1100 AM EDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT SPENCER. * FROM SATURDAY AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 3.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 17.0 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY NIGHT. * AT 17.0 FEET...A FEW MOBILE HOMES LOCATED DOWNSTREAM OF SPENCER ARE ISOLATED BECAUSE THEIR DRIVEWAY LANES FLOOD. COUNTY LINE ROAD ON NORTHSIDE OF RIVER HAS AT 1 FOOT OF WATER AND BEGINS TO FLOOD IN A SECOND PLACE. SPENCER PUBLIC ACCESS EXTENSIVELY FLOODS. $$ INC027-055-083-091459- /O.NEW.KIND.FL.W.0178.091010T0300Z-091013T2100Z/ /ELLI3.1.ER.091010T0300Z.091012T0000Z.091013T0900Z.NO/ 1100 AM EDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT ELLISTON. * FROM TOMORROW LATE EVENING UNTIL TUESDAY MORNING. * AT 7:45 AM THURSDAY THE RIVER WAS AT A LOW LEVEL. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 21.4 FEET SUNDAY EVENING. * AT 21.0 FEET...EASTERN PORTION OF GREENE CR 100 S FLOODS LEADING TO PLUMMER. FLOODING COVERS ALL LOW BOTTOMLANDS $$ INC027-055-083-091459- /O.NEW.KIND.FL.W.0179.091010T0800Z-091013T1700Z/ /NWBI3.1.ER.091010T0800Z.091012T0600Z.091013T0500Z.NO/ 1100 AM EDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT NEWBERRY. * FROM LATE FRIDAY NIGHT TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM THURSDAY THE STAGE WAS 2.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY NIGHT AND CONTINUE TO RISE TO NEAR 15.6 FEET BY LATE SUNDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY NIGHT. * AT 16.0 FEET...HIGHER BOTTOMLANDS BEGIN TO FLOOD. $$ INC027-051-083-125-091459- /O.NEW.KIND.FL.W.0180.091011T0200Z-000000T0000Z/ /FREI3.1.ER.091011T0200Z.091013T0600Z.000000T0000Z.NO/ 1100 AM EDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT EDWARDSPORT. * FROM SATURDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 4.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE TO RISE TO NEAR 18.0 FEET BY LATE MONDAY NIGHT. * AT 18.0 FEET...OLD VINCENNES ROAD AND STATE ROAD 358 IN DAVIESS COUNTY AND SCHAEFER ROAD IN KNOX COUNTY ARE IMPASSABLE. HIGH WATER AFFECTS AGRICULTURAL BOTTOMLANDS. DURING AGRICULTURAL SEASON THIS LEVEL IS OF CONCERN TO FARMERS ON THE UNPROTECTED AREAS ALONG THE RIVER. HIGH WATER AFFECTS RIVER CABINS. $$ ILC185-INC027-051-083-125-091459- /O.NEW.KIND.FL.W.0181.091010T2000Z-000000T0000Z/ /PTRI3.1.ER.091010T2000Z.091014T0600Z.000000T0000Z.NO/ 1100 AM EDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT PETERSBURG. * FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM THURSDAY THE STAGE WAS 4.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.0 FEET BY WEDNESDAY MORNING. * AT 19.0 FEET...LOW BOTTOMLANDS FLOOD AND FLOODING BEGINS ON HIGHER BOTTOMLANDS. STATE ROAD 257 BEGINS TO FLOOD IF SHOALS GAGE READING IS BETWEEN 15 AND 17 FEET. PRIVATE LEVEES MAY BE OVERTOPPED IN MANY CASES. $$ ILC185-INC051-083-091459- /O.NEW.KIND.FL.W.0182.091011T2200Z-000000T0000Z/ /HAZI3.1.ER.091011T2200Z.091015T1200Z.000000T0000Z.NO/ 1100 AM EDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT HAZLETON. * FROM SUNDAY EVENING UNTIL AT LEAST THURSDAY OCTOBER 15. * AT 7:45 AM THURSDAY THE RIVER WAS AT A LOW LEVEL. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 19.1 FEET THURSDAY OCTOBER 15. * AT 19.0 FEET...FLOOD WATERS COVER THE HAZLETON SOFTBALL FIELD. POTTSVILLE ROAD IS UNDERWATER AND IMPASSABLE. $$
2 follow-up statements
000 WGUS83 KIND 091522 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1122 AM EDT FRI OCT 09 2009 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS IN SOUTHERN INDIANA... EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WHITE RIVER... .LOWLAND FLOODING WILL DEVELOP QUICKLY ALONG RIVERS IN SOUTHERN INDIANA NEAR AND SOUTH OF U.S. HIGHWAY 50 FROM FRIDAY NIGHT THROUGH MONDAY. FLOODING WILL AFFECT SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND RIVER PARKS. FLOODING ALONG THE EAST FORK WHITE AND MUSCATATUCK RIVERS WILL APPROACH LEVELS EXPERIENCED DURING EARLY AUGUST. FLOOD LEVELS ALONG THE WHITE RIVER IN SOUTHWEST INDIANA MAY BE 2 TO 4 FEET HIGHER THAN EARLY AUGUST. RAIN OF 2 TO MORE THAN 4 INCHES FELL IN CENTRAL AND SOUTHERN INDIANA AND EAST CENTRAL ILLINOIS FROM THURSDAY MORNING THROUGH FRIDAY MORNING. AN ADDITIONAL ONE INCH OF RAIN MAY FALL IN SOUTHERN INDIANA BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC071-093-175-101522- /O.EXT.KIND.FL.W.0172.091009T1820Z-091011T2200Z/ /SERI3.1.ER.091009T1820Z.091010T0600Z.091011T1000Z.NO/ 1122 AM EDT FRI OCT 09 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT SEYMOUR. * FROM THIS AFTERNOON TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM FRIDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 14.2 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * AT 14 FEET...PASTURE LANDS...AGRICULTURAL LANDS AND SEVERAL COUNTY AND STATE ROADS BEGIN TO FLOOD. HIGH WATER ISOLATES A FEW RIVER CABINS. STATE ROAD 235 EAST OF MEDORA AND COUNTY ROADS NEAR SHIELDS AND VALLONIA FLOOD. ROADS THAT BEGIN TO FLOOD INCLUDE 258 EAST OF CORTLAND...COUNTY ROAD 725 N JUST NORTH OF THE GAGING SITE AND EWING ROAD NEAR BROWNSTOWN. $$ INC093-101-101521- /O.EXT.KIND.FL.W.0173.091011T2100Z-000000T0000Z/ /BEDI3.1.ER.091011T2100Z.091013T1200Z.000000T0000Z.NO/ 1122 AM EDT FRI OCT 09 2009 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER NEAR RIVERVALE. * FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 22.9 FEET BY TUESDAY MORNING. * AT 22.0 FEET...A FEW LOCAL COUNTY ROADS BEGIN TO FLOOD AND ARE IMPASSABLE. THESE INCLUDE BUDDHA ROAD SOUTH OF THE GAGE AND LAWRENCEPORT ROAD. ALL LOCAL ROADS ACROSS THE EAST FORK OF THE WHITE RIVER ARE THREATENED BY HIGH WATER AND SOME ARE CLOSED. FLOODING OF AGRICULTURAL LANDS IN LAWRENCE COUNTY IS IN PROGRESS. $$ INC093-101-101521- /O.EXT.KIND.FL.W.0174.091013T0000Z-000000T0000Z/ /BFRI3.1.ER.091013T0000Z.091014T0000Z.000000T0000Z.NO/ 1122 AM EDT FRI OCT 09 2009 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER NEAR BEDFORD. * FROM MONDAY EVENING UNTIL AT LEAST TUESDAY EVENING. * THERE IS NO CURRENT OBSERVED DATA BUT THE RIVER IS RISING STEADILY. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 20.9 FEET TUESDAY EVENING. * AT 20.6 FEET...WATER IS AT THE TOP CORNER OF THE BEDFORD BOAT CLUB SHOOT HOUSE NEAR THE BASE. $$ INC093-101-101521- /O.EXT.KIND.FL.W.0175.091013T0000Z-000000T0000Z/ /WLLI3.1.ER.091013T0000Z.091014T0000Z.000000T0000Z.NO/ 1122 AM EDT FRI OCT 09 2009 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT WILLIAMS. * FROM MONDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM FRIDAY THE STAGE WAS 4.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EVENING AND CONTINUE TO RISE TO NEAR 8.7 FEET BY LATE TUESDAY NIGHT. * AT 8.6 FEET...WATER IS ON STATE ROAD 450 AT THE RAILROAD TRESTLE JUST EAST OF WILLIAMS. $$ INC071-093-175-101521- /O.CON.KIND.FL.W.0176.000000T0000Z-000000T0000Z/ /WHLI3.1.ER.091010T1423Z.091011T2355Z.000000T0000Z.NO/ 1122 AM EDT FRI OCT 09 2009 THE FLOOD WARNING CONTINUES FOR THE MUSCATATUCK RIVER AT WHEELER HOLLOW. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:47 AM FRIDAY THE STAGE WAS ESTIMATED NEAR 10 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 20.5 FEET BY SUNDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 20.0 FEET...HIGH WATER IS NOTICED ALONG THE RIVER. FLOOD WATERS IN A FEW BACKYARDS. A FEW ROADS ARE FLOODED. $$ INC027-055-083-101521- /O.EXT.KIND.FL.W.0178.091010T1800Z-091011T0600Z/ /ELLI3.1.ER.091010T1800Z.091010T1800Z.091010T1800Z.NO/ 1122 AM EDT FRI OCT 09 2009 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT ELLISTON. * FROM TOMORROW EARLY AFTERNOON UNTIL TOMORROW EARLY AFTERNOON. * AT 8 AM FRIDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * AT 18.0 FEET...RIVER APPROACHING RIVER ROAD NORTH OF GREENE CR 150 W. SOME LOW LYING AGRICULTURAL LAND BEGINS TO FLOOD. $$ INC027-055-083-101521- /O.EXT.KIND.FL.W.0179.091010T1800Z-091011T0721Z/ /NWBI3.1.ER.091010T1800Z.091010T1800Z.091010T1921Z.NO/ 1122 AM EDT FRI OCT 09 2009 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT NEWBERRY. * FROM SATURDAY AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 8.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * AT 13.0 FEET...FLOODING OF A FEW LOWLANDS BEGINS IN GREENE COUNTY. $$ INC027-051-083-125-101521- /O.EXT.KIND.FL.W.0180.091010T1800Z-091013T1200Z/ /FREI3.1.ER.091010T1800Z.091011T1200Z.091013T0000Z.NO/ 1122 AM EDT FRI OCT 09 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * FROM SATURDAY AFTERNOON TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM FRIDAY THE STAGE WAS 6.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 16.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING. * AT 16.0 FEET...OLD VINCENNES ROAD AND RESIDENTIAL PROPERTY IN THIS AREA BEGIN TO FLOOD. FLOODING OF LOW AGRICULTURAL FIELDS OCCURS ALONG PORTIONS OF THE RIVER. $$ ILC185-INC027-051-083-125-101521- /O.EXT.KIND.FL.W.0181.091010T0700Z-000000T0000Z/ /PTRI3.1.ER.091010T0700Z.091012T0600Z.000000T0000Z.NO/ 1122 AM EDT FRI OCT 09 2009 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO RISE TO NEAR 19.8 FEET BY MONDAY MORNING. * AT 20.5 FEET...COUNTY ROAD 250 WEST FROM STATE ROAD 56 FLOODS AND BLOCKS THE VEHICLE ACCESS TO DODGE CITY. DURING THE MARCH 2008 FLOOD THE RIVER REMAINED ABOVE THIS LEVEL FROM LATE AFTERNOON MARCH 19 THROUGH APRIL 9. $$ ILC185-INC051-083-101521- /O.EXT.KIND.FL.W.0182.091011T0800Z-000000T0000Z/ /HAZI3.1.ER.091011T0800Z.091013T0000Z.000000T0000Z.NO/ 1122 AM EDT FRI OCT 09 2009 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT HAZLETON. * FROM SUNDAY MORNING UNTIL AT LEAST MONDAY EVENING. * THERE IS NO CURRENT OBSERVED DATA BUT THE RIVER IS RISING STEADILY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 19.9 FEET BY TUESDAY MORNING. * AT 20 FEET...MOST OF THE LOW BOTTOMLANDS FLOOD. FLOODING BEGINS IN HIGHER BOTTOMLANDS. HIGH WATER AFFECTS ANY RESIDENTS IN POTTSVILLE RIVER CABINS. POTTSVILLE ROAD...NORTH C STREET ON RIVER SIDE OF RAILROAD TRACKS AND CATT STREET NEAR U. S. HIGHWAY 41 ARE FLOODED. WATER IS NEAR OR STARTING ON GIRO ROAD IN THE VICINITY OF SUBMERGED POTTSVILLE ROAD. OIL STRIPPED FIELDS FLOOD. FLOOD GATES MUST BE INSTALLED AT HAZLETON. $$
000 WGUS83 KIND 101454 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1054 AM EDT SAT OCT 10 2009 ...THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE FOLLOWING RIVERS IN SOUTHERN INDIANA... EAST FORK WHITE RIVER...WHITE RIVER... .PORTIONS OF THE EAST FORK WHITE AND WHITE RIVERS IN SOUTHERN INDIANA CRESTED OR ARE NO LONGER EXPECTED TO REACH FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC027-055-083-101524- /O.CAN.KIND.FL.W.0178.000000T0000Z-091011T0600Z/ /ELLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1054 AM EDT SAT OCT 10 2009 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT ELLISTON. * AT 8:00 AM SATURDAY THE STAGE WAS 13.4 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.5 FEET THIS AFTERNOON. $$ INC027-055-083-101524- /O.CAN.KIND.FL.W.0179.000000T0000Z-091011T0721Z/ /NWBI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1054 AM EDT SAT OCT 10 2009 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT NEWBERRY. * AT 10:00 AM SATURDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.0 FEET. THE RIVER WILL FALL TO 8.2 FEET BY SUNDAY MORNING. $$ INC027-051-083-125-101524- /O.CAN.KIND.FL.W.0180.000000T0000Z-091013T1200Z/ /FREI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1054 AM EDT SAT OCT 10 2009 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT EDWARDSPORT. * AT 10:47 AM SATURDAY THE STAGE WAS 12.5 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.3 FEET THIS AFTERNOON. $$ INC071-093-175-101524- /O.CAN.KIND.FL.W.0172.000000T0000Z-091011T2200Z/ /SERI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1054 AM EDT SAT OCT 10 2009 THE FLOOD WARNING IS CANCELLED FOR THE EAST FORK WHITE RIVER AT SEYMOUR. * AT 9:36 AM SATURDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.8 FEET. THE RIVER WILL FALL TO 9.6 FEET BY SUNDAY MORNING. $$ INC093-101-101524- /O.CAN.KIND.FL.W.0173.000000T0000Z-091010T1454Z/ /BEDI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1054 AM EDT SAT OCT 10 2009 THE FLOOD WARNING IS CANCELLED FOR THE EAST FORK WHITE RIVER NEAR RIVERVALE. * AT 10:00 AM SATURDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 19.7 FEET MONDAY EVENING. $$ INC093-101-101524- /O.CAN.KIND.FL.W.0174.000000T0000Z-091010T1454Z/ /BFRI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1054 AM EDT SAT OCT 10 2009 THE FLOOD WARNING IS CANCELLED FOR THE EAST FORK WHITE RIVER NEAR BEDFORD. * FLOOD STAGE IS 20.0 FEET. $$ INC093-101-101524- /O.CAN.KIND.FL.W.0175.000000T0000Z-091010T1454Z/ /WLLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1054 AM EDT SAT OCT 10 2009 THE FLOOD WARNING IS CANCELLED FOR THE EAST FORK WHITE RIVER AT WILLIAMS. * AT 8:00 AM SATURDAY THE STAGE WAS 5.9 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.1 FEET TUESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Oct 8, 7:14 AM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, Oct 8, 7:14 AM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 714 AM EDT THU OCT 8 2009 .AVIATION...DISCUSSION FOR THE 08/1200Z TAFS. FLYING CONDITIONS WL BECOME INCREASINGLY POOR THRU THIS TAF PD...AS POTENT SYSTEM APPROACHES THE TERMINALS. INITIAL WAVE OF SHOWERS HAS BEGUN AT HUF...AND WL REACH THE REST OF THE SITES WITHIN THE FIRST COUPLE OF HOURS OF THE PD. CIGS LOOK TO DROP STEADILY FM VFR INTO MVFR BY EARLY AFTN ACRS ALL SITES AS RAINFALL CONTINUES TO DEVELOP AND MOVE THROUGH THE AREA. HEAVIER RAINFALL XPCTD LATE THIS AFTN THRU THE OVRNGT HOURS AS UPR WAVE APPROACHES...FEEDING ON TROPICAL PLUME EVIDENT IN H20 VAPOR SAT PIX. AS PROFILES BECOME PSEUDOTROPICAL AND SATURATED THROUGHOUT...CIGS WL LOWER INTO IFR CAT...W/ PDS OF HVY RAIN AND POSS IFR VSBYS. ALTHOUGH INSTABILITY WL BE LIMITED...W/ SUCH STRONG FORCING...TS WL BE PSBL...BUT ISOL AND DIFFICULT TO PIN DOWN. AS SUCH...WL INCLUDE CB AT ALL SITES AFT ABOUT 17-18Z. && .PREVIOUS DISCUSSION.../ISSUED 519 AM EDT THU OCT 8 2009/ THE MAIN CONCERN OF FORECAST PERIOD IS IN THE SHORT TERM AS HEAVY RAINFALL EVENT BEGINS. RADAR MOSAIC IS ALREADY SHOWING SCATTERED SHOWERS ACROSS SOUTHERN CWA...AND ANOTHER PUSH OF PRECIP PROGGED FOR CENTRAL CWA RIGHT BEHIND IT. SO...ANTICIPATE ACTIVITY TO BECOME MORE WIDESPREAD OVER THE NEXT SEVERAL HOURS. CURRENT WV IMAGERY IS DISPLAYING A LARGE PLUME OF MOISTURE FROM THE SOUTHERN PLAINS THRU MISSOURI VALLEY. A FLOOD WATCH IS STILL IN EFFECT THIS AFTERNOON THRU TOMORROW MORNING. MODELS IN MUCH BETTER AGREEMENT TONIGHT COMPARED TO THE LAST SEVERAL RUNS. NOW ABLE TO PINPOINT HEAVIEST BAND ACROSS SOUTHERN CWA. HPC GUIDANCE HINTING AT TOTAL RAINFALL AMOUNTS OF 3 TO 5 INCHES SOUTH OF I-70...AND 2 TO 3 INCHES NORTH OF I-70. FORECAST SOUNDINGS ARE STILL INDICATING PWATS AOA 2 INCHES...AND STRONG ISENTROPIC LIFT AND LLJ WILL BE CONDUCIVE TO A HEAVY RAINFALL EVENT. LOOKS LIKE BEST LIFT WILL ACTUALLY BE OVER CENTRAL IN. PRECIP EXPECTED TO END FROM NORTH TO SOUTH DURING EARLY MORNING HOURS SAT. HIGH PRESSURE WILL THEN BUILD IN BEHIND IT BRINGING A FEW DAYS OF CALM WX BEFORE THE NEXT SYSTEM MOVES IN ON MON. TEMPS...DROPPED HIGHS A BIT OVER SOUTHERN CWA FOR TODAY. RAIN CAME IN A FEW HOURS EARLIER THAN EXPECTED OVER THIS AREA...AND JUST DON/T THINK IT WILL HAVE ENOUGH TIME TO REACH UPPER 60S TODAY... THINKING MORE MID 60S. MODELS STILL IN TERRIBLE AGREEMENT FOR TONIGHT/S LOWS. NAM IS NOT HANDLING CLOUD COVER WELL...AND IS TOO LOW WITH NUMBERS IN THE MID 40S. SO...LEANED TOWARD GFS AND 50S. BOTH MODELS COME INTO AGREEMENT STARTING WITH TOMORROW/S HIGHS AND STAY IN AGREEMENT FOR THE NEXT FEW DAYS. BOTH HAVE A GOOD HANDLE ON THE RADIATIONAL COOLING TOMORROW NIGHT...WITH TEMPS PLUNGING INTO THE 40S. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM THIS AFTERNOON THROUGH FRIDAY AFTERNOON FOR INZ021-028>031-035>049-051>057-060>065-067>072. && PUBLIC...TDUD AVIATION...NIELD
Hazardous weather outlook, Oct 8, 8:11 AM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 811 AM EDT THU OCT 8 2009 INZ021-028>031-035>049-051>057-064-065-072-091000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-BARTHOLOMEW-DECATUR-JENNINGS- 811 AM EDT THU OCT 8 2009 ...FLOOD WATCH IN EFFECT FOR THIS AFTERNOON THROUGH FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A FLOOD WATCH IS IN EFFECT FROM THIS AFTERNOON THROUGH FRIDAY. RAIN WILL BE HEAVY AT TIMES POSSIBLY CREATING FLOODING...ESPECIALLY ON SOME CREEKS AND STREAMS. ISOLATED THUNDERSTORMS ARE POSSIBLE LATER TODAY. NO SEVERE THUNDERSTORMS ARE EXPECTED...BUT LIGHTNING CAN BE A THREAT WITH ANY THUNDERSTORM THAT DOES FORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FLOOD WATCH WILL CONTINUE ON FRIDAY. MORE HEAVY RAIN IS EXPECTED. THE RAINFALL COULD RESULT IN SOME CREEKS AND STREAMS FLOODING THROUGH EARLY NEXT WEEK. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH FRIDAY MORNING. NO SEVERE THUNDERSTORMS ARE EXPECTED...BUT LIGHTNING CAN BE A THREAT WITH ANY THUNDERSTORMS THAT FORM. FROST IS LIKELY BY NEXT TUESDAY AND SOME COULD EXPERIENCE A HARD FREEZE EITHER NEXT TUESDAY OR WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060>063-067>071-091000- SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- 811 AM EDT THU OCT 8 2009 ...FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A FLOOD WATCH IS IN EFFECT FROM THIS AFTERNOON THROUGH FRIDAY. RAIN WILL BE HEAVY AT TIMES POSSIBLY CREATING FLOODING...ESPECIALLY ON SOME CREEKS AND STREAMS. THUNDERSTORM ACTIVITY IS POSSIBLE TODAY AND TONIGHT. PRESENT INDICATIONS ARE THAT A FEW OF THE STORMS MAY BE SEVERE LATE THIS AFTERNOON AND TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. LIGHTNING CAN BE A THREAT WITH ANY THUNDERSTORM THAT DOES FORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FLOOD WATCH WILL CONTINUE ON FRIDAY. MORE HEAVY RAIN IS EXPECTED. THE RAINFALL COULD RESULT IN SOME CREEKS AND STREAMS FLOODING THROUGH EARLY NEXT WEEK. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH FRIDAY MORNING. NO SEVERE THUNDERSTORMS ARE EXPECTED...BUT LIGHTNING CAN BE A THREAT WITH ANY THUNDERSTORMS THAT FORM. FROST IS LIKELY BY NEXT TUESDAY AND SOME COULD EXPERIENCE A HARD FREEZE EITHER NEXT TUESDAY OR WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE FROM LATE THIS AFTERNOON INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 11:00 AM EDT | River Flood Warning | IND | Shelby | 24 hr |
| Oct 8, 11:00 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 24 hr |
| Oct 8, 11:00 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 48 hr |
| Oct 8, 11:00 AM EDT | River Flood Warning | IND | Lawrence, Martin | 48 hr |
| Oct 8, 11:00 AM EDT | River Flood Warning | IND | Lawrence, Martin | 48 hr |
| Oct 8, 11:00 AM EDT | River Flood Warning | IND | Lawrence, Martin | 48 hr |
| Oct 8, 11:00 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 8 days |
| Oct 8, 11:00 AM EDT | River Flood Warning | IND | Greene, Owen | 24 hr |
| Oct 8, 11:00 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 48 hr |
| Oct 8, 11:00 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 48 hr |
| Oct 8, 11:00 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 4 days |
| Oct 8, 11:00 AM EDT | River Flood Warning | IND | Gibson, Knox | 3 days |
Nearby
River Flood Warnings in Indiana, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.